On Bombieri's estimate for exponential sums

J. Chalk; R. Smith

Acta Arithmetica (1971)

  • Volume: 18, Issue: 1, page 191-212
  • ISSN: 0065-1036

How to cite


Chalk, J., and Smith, R.. "On Bombieri's estimate for exponential sums." Acta Arithmetica 18.1 (1971): 191-212. <http://eudml.org/doc/204979>.

author = {Chalk, J., Smith, R.},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {191-212},
title = {On Bombieri's estimate for exponential sums},
url = {http://eudml.org/doc/204979},
volume = {18},
year = {1971},

AU - Chalk, J.
AU - Smith, R.
TI - On Bombieri's estimate for exponential sums
JO - Acta Arithmetica
PY - 1971
VL - 18
IS - 1
SP - 191
EP - 212
LA - eng
UR - http://eudml.org/doc/204979
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.